# SDR UIEA2019082765292

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,634 hours, 17,022 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6259469
- Part serial: 112C4279
- Condition: Not Reported
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PACK CONTROLLER REQUIRES REPLACEMENT.  REMOVED AND REPLACED RH PACK CONTROLLER IAW AMM 21-51-24. OPS CHECK GOOD AT THIS TIME.
